# SDR MASA200602428

- Difficulty date: October 11, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 3,378 hours, 2,569 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2622 CLT.  SPOILER/STAB FAULT STATUS MESSAGE.  MX RESET THE SYSTEM AND PERFORMED SPOST TEST.
